Ask Health Experts and Get Answers to Your Health Question ASAP
Thanks for your questionCustomer
In order to help you better, can you tell me your age, if you've ever been pregnant, when your last pap was, have you ever had an abnormal pap, are you sexually active, are you taking any kind of contraception pill or shot, have an IUD, and tell me your list of medical problems and medications?
Ok. Thank you for that information.
The first order of business would be to find out if you are having anovulatory or ovulatory uterine bleeding. Ovulatory uterine bleeding is gernally cause by fibroids, or infections. This would requiire a transvaginal ultrasound to confirm the fibroid and a pelvic exam to confirm if your uterus is tender to motion.
Before going to these tests, I would recommend a trial of progesterone to see if you have anovulatory uterine bleeding. If you havn't ovulated, then the lining of your uterus can thicken and become so thick that it starts bleeding. Taking this at the start of your next cycle is most effective, but can be taken for 5 to 10 days at any time. If this doesn't seem to help, than it is possible that you have an estrogen deficiency. Oral contraceptive pills would be the next thing I would recommend. If that fails to correct your problem, I would recommend working up the ovulatory uterine bleeding problems described in the last paragraph.
I hope you find this information helpful, and get better.